Chloraprep Chemical Injury Side Effect Reports
The following Chloraprep Chemical Injury side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Chemical Injury, can occur, and what you can do about them.
A side effect could appear soon after you start Chloraprep or it might take time to develop.
|Chemical Injury, Procedural Complication, Scab|
This Chemical Injury side effect was reported by a health professional from US. A 64-year-old patient (weight:NA) experienced the following symptoms/conditions: preoperative care. The patient was prescribed Chloraprep (2% Chg/70% Ipa) With Fd + C Yellow# 6 (dosage: NA), which was started on Jan 01, 2014. Concurrently used drugs: NA. When starting to take Chloraprep (2% Chg/70% Ipa) With Fd + C Yellow# 6 the consumer reported the following symptoms:
|Chemical Injury, Erythema, Burns First Degree|
This Chemical Injury Chloraprep W/ Tint side effect was reported by a pharmacist from US on Oct 29, 2013. A male , weighting 1.90 lb, was diagnosed with
|Chemical Injury, Burns Second Degree, Erythema, Application Site Burn|
This is a Chloraprep side effect report of a patient (weight:NA) from US, suffering from the following symptoms/conditions: central venous catheterisation,infection prophylaxis, who was treated with Chloraprep (dosage:1 Applicator, X1, Topical, start time: Oct 14, 2013), combined with: NA., and developed a serious reaction and a Chemical Injury side effect. The patient presented with:
|Eye Burns, Chemical Injury, Post Procedural Complication|
A 44-year-old patient (weight: NA) from IE with the following symptoms: preoperative care started Chloraprep (2% Chg/70%/pa) With Tint (fd+c Yellow#6) treatment (dosage: NA) on May 16, 2013. Soon after starting Chloraprep (2% Chg/70%/pa) With Tint (fd+c Yellow#6) treatment, the consumer experienced several side effects, including:
A patient from US was prescribed and started Chloraprep on Sep 07, 2012. Patient felt the following Chloraprep side effects: chemical injury Additional patient health information: male , child 4 years of age, The consumer reported the following symptoms: . Chloraprep dosage: NA. Concurrently used drugs: NA.
|Application Site Necrosis, Soft Tissue Necrosis, Application Site Cellulitis, Application Site Haematoma, Chemical Injury, Application Site Reaction|
This report suggests a potential Chloraprep Chemical Injury side effect(s) that can have serious consequences. A 45-year-old female patient from UNITED KINGDOM (weight:NA) was diagnosed with the following health condition(s): infection prophylaxis and used Chloraprep (dosage: 1.5ml, Topical) starting Mar 11, 2010. Soon after starting Chloraprep the patient began experiencing various side effects, including:
Chloraprep Chemical Injury Causes and Reviews
Inhalation injuries are acute injuries to your respiratory system and lungs. They can happen if you breathe in toxic substances, such as smoke (from fires), chemicals, particle pollution, and gases. Inhalation injuries can also be caused by extreme heat; these are a type of thermal injuries. Over half of deaths from fires are due to inhalation injuries.
Symptoms of inhalation injuries can depend on what you breathed in. But they often include
- Coughing and phlegm
- A scratchy throat
- Irritated sinuses
- Shortness of breath
- Chest pain or tightness
- Stinging eyes
- A runny nose
If you have a chronic heart or lung problem, an inhalation injury can make it worse.
To make a diagnosis, your health care provider may use a scope to look at your airways and check for damage. Other possible tests include imaging tests of the lungs, blood tests, and lung function tests.
If you have an inhalation injury, your health care provider will make sure that your airway is not blocked. Treatment is with oxygen therapy, and in some cases, medicines. Some patients need to use a ventilator to breathe. Most people get better, but some people have permanent lung or breathing problems. Smokers and people who had a severe injury are at a greater risk of having permanent problems.
You can take steps to try to prevent inhalation injuries:
- At home, practice fire safety, which includes preventing fires and having a plan in case there is a fire
- If there is smoke from a wildfire nearby or lots of particulate pollution in the air, try to limit your time outdoors. Keep your indoor air as clean as possible, by keeping windows closed and using an air filter. If you have asthma, another lung disease, or heart disease, follow your health care provider's advice about your medicines and respiratory management plan.
- If you are working with chemicals or gases, handle them safely and use protective equipment
Chloraprep Chemical Injury Reviews
|Wed, 12 Sep 2012|
My aunt 77 yrs old has SEVERE all over body rash after Chloraprep use, what's the best way to ease it PLEASE????????????
|Sat, 03 Nov 2012|
Thank you for this info. I had Achilles reattach and they used Chloraprep. Now the rash has spread all the way to my upper thigh. So many have this reaction why are hospitals still using! Betadine for me!!!
|Wed, 27 Jun 2012|
Lap band surgery is effective in weight loss but for me proper exercise and have a balance diet is purely the best for loosing weight.
|Sat, 23 Mar 2013|
What did u do to fix it
|Thu, 02 Feb 2012|
I had surgery a month ago and it tooks 13 days for it to come out. I ended up taking m-pak and it was gone in 2 days
|Thu, 16 Feb 2012|
My husband underwent surgery to repair an umbilical hernia on 2/10/12, a Friday. He was instructed to apply Hibiclens (which contains the same active ingredient as Chloraprep) the morning of his surgery (which he did). Whether or not it was reapplied by the OR nurses just prior to surgery, we don't know (probably - they had to clean it with something), but by Saturday morning we noticed a rash all over his abdomen and around his waist, as he had been up all night itching. He is still itching like crazy - tiny zit-like bumps everywhere the Hibiclens was applied. The rash is spreading, and some of the bumps have 'pus' inside them. Most are just itchy and red. Benadryl has NOT helped. When we called the surgeon, he tried to blame the rash on Percocet, even though my husband had never before suffered a reaction to that medication, and even though the rash was 'concentrated' in the areas the Hibiclens was applied. He even stopped the Percocet for a day just to see, and the rash continues to worsen - so it's NOT the percocet. This is crazzzy...
|Fri, 17 Feb 2012|
i had my gallbladder remove on 1/25/12 and I have red swollen bumps all round my naval and it itich
|Wed, 18 Apr 2012|
Shingles like intense itching and burning developed on area where Chloraprep was used for surgery. Not allayed by oral or topical Benadryl. Much worse than the pain of the surgery. Called the manufacturer who stated that they have few report of side effects - contrary to indications from patient online comments!
|Sun, 18 Mar 2012|
I had breast biopsy surgery and 3 days later I started seeing red bumps on my chest. They started to go up my neck almost to my chin and the burning and itching did not let me rest. I thought it was the percocet given for pain so I stopped taking it. The rash continued to get worse. I looked up natural remedies cause the topical Benedryl was not working. I use cooled down Chamomile tea and apply with a cotton pad. Tried olive oil and it worked the 1st apllication only. I'm going to try Aloe next to see if relieves the itch. What's getting me nervous is I just found redness near the incision point.
|Mon, 17 Aug 2009|
|i had surgery last wednesday on my foot. last friday i devolped a red bumpy rash that is extreamly itchy. dr told me its a reaction to the Chloraprep used in surgery. to just take benedryal. and if it get too itchy to use cortazone cream. anyone else experiencing these same sympthoms?|